Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On pacemaker post congestive heart failure, recent tests show high creatinine level. Consultation required?

My father is 86..he had congestive heart failure last summer and received a new pacemaker in August. last week he had a 2.34 reading on the creatinine test. Do you think I should ask for a referral for him to see a urologist or a nephrologist . He says he is doing fine and everything seems okay. I just want to make sure.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiac Surgeon 's  Response
A blood creatinine level of 2.34 at the age of 86 is definitely abnormal. Kindly will get some sort of damage in heart failure, because of less perfusion.
It is better to consult a neprologist. AN urologist is a surgeon.
Even though the heart condition is normalizing or normalized, renal problem should not become worse.
Wish him the speedy recovery.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor